MAUDE Adverse Event Report: MEDIVATORS INC HPH 700 HEMOCOR; HIGH PERFORMANCE HEMOCONCENTRATOR

MEDIVATORS INC HPH 700 HEMOCOR; HIGH PERFORMANCE HEMOCONCENTRATOR
Lot Number 554157
Medical Device Problem Code Filtration Problem (2941)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/21/2024
Type of Reportable Event Malfunction
Event or Problem Description
The user facility reported via medwatch # (b)(4) that "during bypass, the hemocor hph 700 failed (interior filter malfunctioned) on the hemoconcentrator.Perfusionist changed the hemoconcentrator with no harm to the patient.".
 
Additional Manufacturer Narrative
Investigation of this event is currently in process.A follow-up report will be submitted when additional information becomes available.
 
Additional Manufacturer Narrative
Multiple attempts have been made to contact the user facility to obtain additional information regarding the reported event however, no response has been received.Without a returned device or additional information regarding the reported event be received from the user facility, a root cause cannot be determined.Steris will submit a follow-up report should additional information be received.No additional issues have been reported.

Brand Name
HPH 700 HEMOCOR
Common Device Name
HIGH PERFORMANCE HEMOCONCENTRATOR
Manufacturer (Section D)
MEDIVATORS INC
14605 28th avenue n
minneapolis MN 55447
Manufacturer (Section G)
MEDIVATORS INC
14605 28th avenue n
minneapolis MN 55447
Manufacturer Contact
daniel davy
14605 28th ave north
minneapolis, MN 55447
4403927453
MDR Report Key19140497
Report Number2150060-2024-00027
Device Sequence Number7861997
Product Code KDI
UDI-Device Identifier00677964011177
UDI-Public00677964011177
Combination Product (Y/N)N
Initial Reporter StateNV
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/18/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Lot Number554157
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date04/18/2024
Supplement Report FDA Received Date06/17/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/30/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown